The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.32 NO.2 / 1989 )
home On Invariant Radicals
Pages 255-256
A. D. Sands,
home A New Proof of the $d$-Connectedness of $d$-Polytopes
Pages 252-254
A. Brondsted, G. Maxwell,
home A Relation Between the 2-Primary Parts of the Main Conjecture and the Birch-Tate-Conjecture
Pages 248-251
Manfred Kolster,
home Embedding of Accessible Regular Categories
Pages 241-247
Michael Barr,
home Solutions of Specific Diophantine Equations and Their Relationship to Complex Multiplication
Pages 223-229
Clara Wajngurt,
home Simple Divisible Modules over Integral Domains
Pages 230-240
Alberto Facchini,
home $\mathbf Z_p$-Towers in Demuskin Groups
Pages 215-222
Lloyd D. Simons,
home Embedding Uncountably Many Mutually Exclusive Continua into Euclidean Space
Pages 207-214
B. J. Baker, Michael Laidacker,
home On Weighted Geometric Means
Pages 199-206
Horst Alzer,
home On Strong Matrix Summability with Respect to a Modulus and Statistical Convergence
Pages 194-198
Jeff Connor,
home A Remark on the Loewy-Series of Certain Hopf Algebras
Pages 190-193
Frank Rohl,
home Algebraic Deformations and Bicohomology
Pages 182-189
Thomas F. Fox,
home Some Continued Fractions of Ramanujan and Meixner-Pollaczek Polynomials
Pages 177-181
David, R. Masson,
home Montel Subspaces in the Countable Projective Limits of $L^p(\mu)$-Spaces
Pages 169-176
J. C. Diaz,
home On Condensed Noetherian Domains Whose Integral Closures are Discrete Valuation Rings
Pages 166-168
Christian Gottlieb,
home A Parametric Gauss-Green Theorem in Several Variables
Pages 156-165
M. Ortel, W. Schneider,
home U-Sets in Compact, 0-Dimensional, Metric Groups
Pages 149-155
D. J. Grubb,
home The Conjugate Function on the Finite Dimensional Torus
Pages 140-148
Nakhle Asmar,
home Sur une Propriete des Fonctions Propres de l'Operateur de Laplace-Beltrami
Pages 129-139
M. Chipot, V. Oliker,